Electron. J. Diff. Eqns., Vol. 2005(2005), No. 110, pp. 1-11.

Viable solutions for second order nonconvex functional differential inclusions

Vasile Lupulescu

We prove the existence of viable solutions for an autonomous second-order functional differential inclusions in the case when the multifunction that define the inclusion is upper semicontinuous compact valued and contained in the subdifferential of a proper lower semicontinuous convex function.

Submitted July 14, 2005. Published October 10, 2005.
Math Subject Classifications: 34A60.
Key Words: Functional differential inclusions; viability result.

Show me the PDF file (228K), TEX file, and other files for this article.

Vasile Lupulescu
Department of Mathematics
"Constantin Brâncusi"- University of Târgu Jiu
Bulevardul Republicii, No. 1, 210152 Târgu-Jiu, Romania
email: vasile@utgjiu.ro

Return to the EJDE web page